Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Dear Doctor, Below is my case history: I got severe

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 2003
Answered : 3180 Questions
Question
Dear Doctor,
Below is my case history:
I got severe cold on wed 11/08 last week and I got abt 100 fever on Wed night. I met doctor in person and was told it could be a "VIRAL fever". I was prescribed "Allegra M(daily 8 PM) and Dolo 650 mg (3 times day) and asked to do CBC test if temperature increases.
I have been talking medicines from past 4 days. Though fever got reduced and sometimes it was normal. I see for half of the day duration it remains around 99. From past 2 days I had been taking DOLO once. One other complaint that i have is that I get extreme drowsiness and breathlessness after taking Allegra M. I have taken 4 doses till now. Please advise if this should be continued.

I am attaching my recent blood and urine report. Please review and advise what should further be done.

My current fever right now is 99 and I feel little tired.
Posted Sat, 2 Dec 2017 in Ayurveda
 
 
Answered by Dr. Munish Sood 45 minutes later
Brief Answer:
further necessary information

Detailed Answer:
Dear
Thanks for contacting the Ayurveda section of (A)YUSH and after reviewing your case history, attached reports, and answers by fellow physicians, I'm of the following opinion:

1. Most fevers encountered in general practice are viral,self limiting and require only symptomatic treatment, but as you still have symptoms persisting, then mine next approach (If I was your treating Physician) would be:

i. Look for pallor, jaunndice, neck stiffness, abdomen for liver and splee and auscultate the chest.

ii. Any running epidemic in the locality, then that cause be thought of first. (like malaria, influenza, viral hepatitis or typhoid)

PS. One should always try to find the cause of fever by evaluating the associated symptoms.

iii. TSH value is slightly raised and so is the blood sugar value with 3+ sugar in urine (could be pre diabetes or normal because of STRESS (infetion) in the body.

PS. One can later check with an Endocrinologist.

iv. ADR (adverse drug reaction) of Allegra-M itself is Viral infection (cold/flu), drowsiness, dizziness, so could be the problem in you.

v. Since most of the investigations are normal, check with Widal titre, X-ray Chest since additional treatment will depend upon the cause of the fever. (if any) and also because you have taken general measures.

Dr.Munish Sood
Consultant Physician
Naimittika

direct online link: bit.ly/drmunishsood
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor